# SDR IPXA2172423

- Difficulty date: March 2, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 11,566 hours, 7,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327077600100
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MDCC FLOOR PANEL 252WJ CRACKED.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-40552-B.
